# SDR SWAA2025101412602

- Difficulty date: September 8, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 65,042 hours, 39,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT.  REPLACED WEB ASSY AND FASTENER LOCATED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT IAW SRM 51-10-02 ITEM 9; AND DRAWING 147A7500 REV -.
